Hi all! Update again... Slept so much again last night which is great and no hungry feelings. Last night was day 8 of 15 mg of Mirtazapine. Thing is now only the last couple of days i am soooooo tired... During the day. And this has just started and i was not like this at the beginning. Im on a days holiday today which is good but back to work tomorrow. Ive been drinking coffee to keep me awake hee hee! Should i just take half a tablet? Just trying to get a happy medium. I took my tablet at 10pm last night. The tiredness is with me all day. Any tips of advice? Thanks in advanced Jools
Well,I looked it up online ( i never took it before) says people can take this before surgery makes them drowsy. I take ambien 12.5 CR (controlled release) and i dont feel that drowsy in the morning little bit foggy but it clears up after I get my girls on the bus and i drink my sweet tea.
Feel free to add me,would like to be your friend. :-)
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2013 • 3 answers
Posted 28 May 2014 • 3 answers
Posted 14 Oct 2015 • 1 answer
Posted 28 Sep 2017 • 2 answers
Posted 25 May 2018 • 0 answers